# SDR AALA20100329TUL02

- Difficulty date: March 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTON FRAME CRACKED STATION 1418 LONGERON 2 RIGHT.  REPAIR DOUBLER WAS INSTALLED PER SRM 53-03-00 FIGURE 31A.
